Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Skin Conditions
Health Discussion Forum

 Acne problems help!?
I'm 15 and my skin isn't horrible but I do have problem areas especially around my mouth and forehead. I have tried almost everything but it leaves my skin really dry and flaky which is ...


 How can i get rid of spots?
i have been getting spots for 4 years and i dont know how to get rid of them i have tried everything. please ...


 Skin tags?
I asked a question a while ago about a growth on my neck which i got quite a few answers for and have found out that it is a skin tag. So thank you for my answers.

The problem now is that ...


 How do I get rid of my parents?????????
...


 What would be best for my dry lips?
My bottom lip is dry and I can't stop licking it....


 Does drinking a lot of water help dry skin?
...


 My skin is becoming more and more transparent... Why?
...


 How to have extremely smooth skin...?
On my sides and my upper thighs i have these little bumps... i was wondering how to get rid of them so i can have smoother skin... thanks :)...


 My back is really rough and bumpy?
it was like that for many years. maybe 5 years?
same as my arms, but my back is worse.

my back has been itcy lately too.

its kinda like acne but the bumps are really tiny.<...


 How can u cure acne at home???
how can you cure acne by the products people have at home???...


 Can I shave my hair to get rid of lice?
Can you please help me? I need them out today!...


 Which soap is better for dry very skin.?
dove, ...


 What could this be? What kind of rash is it?
Have had really itchy rash for three weeks round my ankles and up my legs. Dr. ruled out measles etc., and scabies. Its driving me nuts. Please help?...


 What can i do about these Mosquito bites?
Ive been getting so many mosquito bites now that its summer time. Is there anything i can do to make them stop itching so much and get rid of them?...


 What did you last apply to your skin?
...


 Some idiot gave me a hickey on my arm. What should I do to hide it?
I was hanging out with a stupid guy, and he gave me a hickey on my arm! I don't want my parents to know but the problem is that it is VERY visible. What should I do to hide it?...


 Oily skin - help?
Oily skin - help?

please someone help me. I have such oily skin. I have used artistry, proactive, etc.. NOTHING helps. I have to use a oil wipe every 2 hours. How disgusting!!!! Someone ...


 Do you get random scratches?
On your face that you have no idea how the got there? For instance i noticed I had a stinging on my forehead I went to look in the mirror and there is a three inch long scratch there I have no idea ...


 Wat fod are good for my skin ??
wat should i eat more of or less of ???...


 How Do You Get Rid Of Spots ?
...



Jack S
Can some medication make u itchy all over your body?
i took some pain medication like 30 mins ago and i just started to be itchy everywhere
Additional Details
yea i drunk about 3 cups of water and it calmed it down alot
                     




gone
Rating
Yes, it is called a drug allergy. I do that with codeine. Pay close attention to any other symptoms. If you start to swell or if it becomes hard to swallow or breath... seek medical attention. It is not a bad idea to let someone else in the house be aware of the itching so that they can monitor you too.


Samantha
Oh dear that doesn't sound good. I think you might be having an allergic reaction. I have had this b4 but not from pain medication. I just stopped taking the medication I was on and it stopped.


Missi C
Rating
anything with codeine will. also if u r allergic to that med it can make you itch. do you have bumps or rashes, hives? if not its probably got codeine in the medicine
write back please


livinhapi
YES, BETTER GO SEE YOUR DOCTOR ASAP, YOU MIGHT BE ALLERGIC TO SUCH MEDICINES.


Mmm
Yes... Try some otc benadryl if not allergic to it and talk to your dr or pharmacist...


J
yes. You might be mildly allergic to the medication. You might want to consult your doctor about that.


Omine
I noticed that some pain killers like vicodin make me itch all over particularly my face.


th6231
It is anaphyallatic shock--a reaction that itches or causes hives or seriously affects the breathing process. If you can have a doctor check you for that reaction it may save your life someday. Some people are allergic to nuts--shell fish--penicillin--aspirin--bees--white flour---it could be anything. And it can kill as fast as 3 or 4 minutes if you stop breathing


momma_m_47280
YES IT CAN MAKE YOU ITCH! BUT IT IS NOT SERIOUS! NOTHING TO GET TO WORRIED ABOUT UNLESS YOU ARE BROKE OUT IN A RASH! THEN IT IS AN ALLERGIC REACTION! MY HUBBY DOES THIS WITH ALL PAIN MEDS AND DOCTOR TOLD HIM TO JUST TAKE SOME BENEDRYL ALONG WITH IT TO STOP THE ITCH! GOOD LUCK AND HOPE YOU STOP ITCHING!


randysazluna
Rating
Opiates will.


Miffy
Yeah that can sometimes mean you are sensitive to the medication or have an allergy to it, you can take an antihistamine to help with the allergy and itching but you should really see a doctor and should probably not take anymore until you have the advice of a doctor or you can call a nurse's hotline.


Trish JPA and Jewish Pastafarian
They certainly can if you are allergic to them, and some people are. Contact your doctor; if you can't reach him/her, get to the ER. Most reactions are not life-threatening, but it's better to be safe than sorry.


alwaysmyself
Rating
Yes its called an allergic reaction. Don't take anymore and call your doctor in the morning.


KeriAnnie
Read the insert you got from the pharmacy. They outline all of the possible side effects. One of the pain meds that do it to me every time is the generic Lortab. Hydrocodone.... ugh. itch itch.


chelsea v
Rating
demerol. i know when i got my epidural i itched all over


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2014 HealthExpertAdvice Thursday, August 21, 2014
Terms of use - Privacy Policy